# SDR SWAA2023112725142

- Difficulty date: November 22, 2023
- Submitted: November 27, 2023
- Operation: Air carrier
- Aircraft: N420WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29825
- Aircraft time: 72,758 hours, 43,129 cycles
- System (JASC): 2730 · Elevator Control System
- Part: Bearing
- Part number: UNKNOWN
- Condition: Stiff
- Location: Zn 200 Fus Top
- Stage of operation: CL
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: A, O

## Discrepancy

DURING CLIMBOUT; F/O NOTICED AIRCRAFT STIFFNESS IN PITCH AXIS. A/P ALSO SLUGGISH IN PITCH AXIS. CAPT LANDED AND CONFIRMED STIFFNESS. NO OVERWEIGHT LANDING INSP REQ. LANDED 900 LBS OVER AND IT WAS A SMOOTH LANDING.<[01] REF NON ROUTINE TTG8Q00PV5V7; TTG8Q00PV5K6;TTG8Q00PV5VG ;TTG8Q00PVVYE REMOVED AND REPLACED BOTH ELEVATOR POWER CONTROL UNITS REF B737NG 700 AMM 27-31-14 PERFORMED OPE CHECK OF THE ENTIRE SYSTEM REMOVED AND REPLACED F/O?S COLUMN CUTOUT SWITCH REF B737NG 700 AMM 27-41-51 AND REMOVED AND REPLACED L/H ELEVATOR CONTROL BULKHEAD BEARING REF B737NG 700 AMM 27-31-74.
